# SDR FDEA201903160647

- Difficulty date: March 16, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 89,057 hours, 37,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053508
- Part serial: 209
- Condition: Cracked
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING OB FLAP UPPER SUFACE SKIN CRACKED (EST 3" FRONT TO BACK) REPAIRED USING SRM 57-10-00 FIG 85 AS A REFERENCE.
